# SDR USAA2010090791925

- Difficulty date: August 20, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654655211
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CRACK ON FRAME AT AIR CONDITIONING SUPPORT BRACKET AT BS 827 BETWEEN S8R & S9R.  REPAIRED FRAME AT BS 827 BETWEEN S8R & S9R IAW TYPICAL REPAIR 53-10-20E & B737 SRM 51-40-02.
